# SDR ASAA1159356

- Difficulty date: February 21, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 22,770 hours, 7,138 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A29307
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD TRAILING EDGE PANEL SUPPORT RIB CRACKED.  REMOVED AND REPLACED SUPPORT IAW B737 800 SRM 51 40 02.
